Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 73, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 17, 2013, 5:52 PM MDT for Converse County, Wyoming. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2013, 5:52 PM MDT (23:52 UTC)
- Expired
- Jun 17, 2013, 6:30 PM MDT
- In force
- 38 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Converse County, WY
The radar
The Cheyenne radar (KCYS), 208 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 6:30 PM MDT | HAIL 0.75 | 26 N Douglas, WY | HEAVY RAIN ALSO FELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 11.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1850 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
969
WUUS55 KCYS 172352
SVRCYS
WYC009-180030-
/O.NEW.KCYS.SV.W.0073.130617T2352Z-130618T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
552 PM MDT MON JUN 17 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING...
* UNTIL 630 PM MDT
* AT 550 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF BILL...AND MOVING SOUTH AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
CONVERSE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4284 10504 4278 10540 4322 10551 4327 10527
TIME...MOT...LOC 2352Z 343DEG 25KT 4315 10535
HAIL...1.00IN
WIND...60MPH
$$
MSW2 follow-up statements
635
WWUS55 KCYS 180011
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
611 PM MDT MON JUN 17 2013
WYC009-180030-
/O.CON.KCYS.SV.W.0073.000000T0000Z-130618T0030Z/
CONVERSE WY-
611 PM MDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CONVERSE COUNTY UNTIL 630 PM MDT...
AT 607 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
BILL...AND MOVING SOUTH AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL CONVERSE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4326 10526 4284 10504 4278 10540 4320 10550
TIME...MOT...LOC 0010Z 343DEG 25KT 4303 10530
HAIL...1.00IN
WIND...60MPH
$$
MSW082 WWUS55 KCYS 180024 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 624 PM MDT MON JUN 17 2013 WYC009-180033- /O.EXP.KCYS.SV.W.0073.000000T0000Z-130618T0030Z/ CONVERSE WY- 624 PM MDT MON JUN 17 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CONVERSE COUNTY IS BEING REISSUED... PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION. THE NEW WARNING IS IN EFFECT UNTIL 7 PM FOR EAST CENTRAL CONVERSE COUNTY. LAT...LON 4326 10526 4284 10504 4278 10540 4320 10550 TIME...MOT...LOC 0023Z 343DEG 25KT 4294 10526 $$ MSW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:41 PM MDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 17, 3:41 PM MDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 341 PM MDT MON JUN 17 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 300 PM MDT MON JUN 17 2013 WIDELY SCATTERED SHOWERS AND STORMS NOW OCCURRING OVER THE MT NS OF SE WYOMING BUT NOT MAKING MUCH PROGRESS EASTWARD AT THIS TIME. EXPECT ACTIVITY TO CONTINUE TO INCREASE SOME FOR THE REST OF THE AFTERNOON AS WELL AS SPREAD OVER MAINLY SOUTHERN PORTIONS OF THE CWA INTO THIS EVENING BEFORE MOVING OUT. A FEW SEVERE STORMS STILL A DECENT BET. CLEARING OUT LATER TONIGHT. LITTLE CHANGE EXPECTED FOR TUESDAY WITH ANOTHER ROUND OF AFTERNOON AND EVENING CONVECTION EXPECTED. SEVERE PARAMETERS NOT AS FAVORABLE AS SHEAR SHOULD BE LESS AND DRIER AIR SHOULD MOVE FARTHER INTO THE PLAINS BEHIND A SURFACE TROUGH. CLEAR TUESDAY NIGHT THOUGH A FEW LINGERING STORMS MAY BE OVER THE PANHANDLE IN THE EARLY EVENING. DRY AND WARMER WEDS AS SW UPPER FLOW SPREADS OVER THE CWA WITH QUITE BREEZY CONDITIONS OVER WESTERN PARTS OF THE CWA. .LONG TERM...(THURSDAY THROUGH MONDAY) ISSUED AT 300 PM MDT MON JUN 17 2013 SURFACE TROUGH OUT IN THE PANHANDLE THURSDAY MORNING IS FORECAST TO SHIFT EAST INTO CENTRAL NEBRASKA BY THURSDAY AFTERNOON. THURSDAY LOOKS DRY FOR ALL AREAS WITH 700MB TEMPERATURES CLIMBING TO +16C. SHOULD PROVIDE A PRETTY GOOD CAP ON CONVECTION. BY THURSDAY EVENING...ENERGY FROM THE UPPER LOW MOVING INTO THE IDAHO PANHANDLE BEGINS TO MOVE INTO WESTERN WYOMING AND ANOTHER LEE SIDE TROUGH DEVELOPS OVER THE PANHANDLE. THOUGH THE GFS REMAINS DRY...THE NEW ECMWF CONCENTRATING QPF OVER THE NORTHERN PANHANDLE AND EASTERN NIOBRARA COUNTIES FRIDAY AFTERNOON. CONTINUED THE SLIGHT CHANCE TO CHANCE POPS IN THIS AREA FOR FRIDAY AFTERNOON AND EARLY EVENING. BOUNDARY STAYS OVER THE PANHANDLE AS THE UPPER LOW TRACKS INTO NORTHERN MONTANA. ENERGY FROM THIS LOW SHOULD GIVE US ENOUGH INSTABILITY FOR AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH THE WEEKEND. HOPEFULLY...FOLKS GET SOME BENEFICIAL RAINS FROM THESE THUNDERSTORMS AS WE ALL COULD USE SOME RAIN. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 341 PM MDT MON JUN 17 2013 WIDELY SCATTERED SHOWERS AND TSTMS WILL GRADUALLY DIMINISH OVER THE AREA THIS EVENING WITH BRIEF PERIODS OF MVFR CIGS/VSBYS IN THE STRONGER STORMS MAINLY OVER THE PANHANDLE. SOME MVFR/IFR CIGS POSSIBLE LATER TONIGHT INTO TUESDAY MORNING MAINLY FROM KCYS-KSNY IF SUFFICIENT MOISTURE RETURNS OVERNIGHT IN UPSLOPE FLOW. VFR BY LATE TUESDAY MORNING THEN WIDELY SCTD SHOWERS AND TSTRMS REDEVELOPING OVER THE LARAMIE RANGE TUESDAY AFTERNOON. && .FIRE WEATHER... ISSUED AT 300 PM MDT MON JUN 17 2013 NO CONCERNS SEEN THROUGH TUESDAY NIGHT WITH SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. CONCERNS WILL INCREASE OUT WEDNESDAY AS WEST TO SOUTHWEST WINDS INCREASE. AFTERNOON HUMIDITIES WEDNESDAY IN THE SINGLE DIGITS WEST OF THE LARAMIE RANGE. CONCERNS CONTINUE THE MID AND LATTER PART OF THE WEEK AS DRIER AIR MOVES IN AND GUSTY WINDS OCCUR IN THE AFTERNOONS. FUELS CURRENTLY STILL NON-CRITICAL BUT WILL HAVE TO WATCH. OTHERWISE DRY AND WARMER WEATHER EXPECTED TO CLOSE OUT THE WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RE LONG TERM...CLAYCOMB AVIATION...CLAYCOMB FIRE WEATHER...RE
Hazardous weather outlook, Jun 17, 10:45 AM MDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1045 AM MDT MON JUN 17 2013 NEZ002-095-WYZ101>105-109>116-181200- DAWES-NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 1045 AM MDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND LINGER THROUGH EARLY THIS EVENING. A FEW STRONG STORMS WITH WIND GUSTS TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY OVER THE MOUNTAINS TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ003-019>021-054-055-096-WYZ106>108-117>119-181200- BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- SOUTH SIOUX-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1045 AM MDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST WYOMING THIS AFTERNOON AND MOVE EAST INTO THE SOUTHERN PANHANDLE BY THIS EVENING. SOME OF THE STORMS WILL BE STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AN ISOLATED BRIEF TORNADO OR TWO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON THROUGH EARLY THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 17, 4:41 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
441 PM MDT MON JUN 17 2013
NEZ019>021-054-055-WYZ108-119-172330-
BANNER NE-CHEYENNE NE-EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-KIMBALL
NE-MORRILL NE-SCOTTS BLUFF NE-
441 PM MDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN LARAMIE...
SOUTHEASTERN GOSHEN...SOUTHWESTERN SCOTTS BLUFF...SOUTHWESTERN
MORRILL...EASTERN KIMBALL...WESTERN CHEYENNE AND BANNER COUNTIES
UNTIL 530 PM MDT...
AT 437 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF LA
GRANGE TO 10 MILES SOUTHEAST OF HARRISBURG TO 14 MILES SOUTH OF
POTTER...AND MOVING NORTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HARRISBURG...
POTTER...
WILDCAT HILLS CAMPGROUND...
WILDCAT HILLS STATE RECREATION AREA...
HUBBARD HILL...
BROWNSON...
SCOTTS BLUFF NATIONAL MONUMENT...
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 19 AND
54.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4162 10419 4192 10379 4118 10294 4099 10326
4100 10345
TIME...MOT...LOC 2240Z 226DEG 18KT 4165 10402 4147 10356
4104 10336
MSWLocal storm report, Jun 17, 5:01 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
501 PM MDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 6 E LA GRANGE 41.64N 104.05W
06/17/2013 E1.00 INCH BANNER NE BROADCAST MEDIA
RELAYED BY KNEB.
&&
DDEALSpecial weather statement, Jun 17, 5:03 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 503 PM MDT MON JUN 17 2013 WYZ105-106-115>117-172345- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY WY-SHIRLEY BASIN WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 503 PM MDT MON JUN 17 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 545 PM MDT... AT 458 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF WHEATLAND RESERVOIR 3...OR 34 MILES NORTH OF LARAMIE...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF CENTRAL ALBANY COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4178 10529 4154 10532 4173 10582 4190 10574 TIME...MOT...LOC 2303Z 288DEG 17KT 4179 10567 MSW
Special weather statement, Jun 17, 5:04 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 504 PM MDT MON JUN 17 2013 WYZ101-103-172345- CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY- 504 PM MDT MON JUN 17 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CONVERSE COUNTY UNTIL 545 PM MDT... AT 503 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DEER CREEK...OR 16 MILES WEST OF DOUGLAS... MOVING SOUTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LAPRELE RESERVOIR... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 146 AND 163. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4257 10534 4246 10564 4284 10585 4292 10563 TIME...MOT...LOC 2304Z 333DEG 16KT 4280 10569 MSW
Special weather statement, Jun 17, 5:09 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
509 PM MDT MON JUN 17 2013
WYZ101-102-180000-
CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY-
509 PM MDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE AND EXTREME
NORTHWESTERN NIOBRARA COUNTIES UNTIL 600 PM MDT...
AT 507 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF DULL CENTER...OR 52 MILES
NORTH OF DOUGLAS...MOVING SOUTH AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHWESTERN NIOBRARA AND NORTHEASTERN
CONVERSE COUNTIES.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4327 10489 4318 10520 4350 10533 4350 10532
4351 10505
TIME...MOT...LOC 2309Z 338DEG 13KT 4349 10519
MSWSpecial weather statement, Jun 17, 5:39 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 539 PM MDT MON JUN 17 2013 WYZ101-102-180030- CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY- 539 PM MDT MON JUN 17 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CONVERSE AND EXTREME WESTERN NIOBRARA COUNTIES UNTIL 630 PM MDT... AT 537 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF BILL...OR 32 MILES NORTH OF DOUGLAS...MOVING SOUTHEAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BILL... MANNING RANCH... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4296 10486 4280 10511 4322 10554 4334 10536 TIME...MOT...LOC 2339Z 319DEG 25KT 4321 10537 MSW
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:06 PM MDT | Special Weather Statement | CYS | Platte | 54 min |
| Jun 16, 8:17 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 43 min |
| Jun 16, 8:44 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 61 min |
| Jun 16, 9:56 PM MDT | Special Weather Statement | CYS | Niobrara | 64 min |
| Jun 17, 1:03 AM MDT | Areal Flood Advisory | CYS | Converse | 3 hr |
| Jun 17, 3:15 AM MDT | Special Weather Statement | CYS | Niobrara | 60 min |
| Jun 17, 4:09 AM MDT | Special Weather Statement | CYS | Niobrara | 66 min |
| Jun 17, 4:15 AM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 45 min |
| Jun 17, 1:46 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 44 min |
| Jun 17, 1:47 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 43 min |
| Jun 17, 2:15 PM MDT | Special Weather Statement | CYS | Albany | 45 min |
| Jun 17, 2:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 17, 2:32 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 43 min |
| Jun 17, 3:01 PM MDT | Special Weather Statement | CYS | Platte | 44 min |
| Jun 17, 3:11 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 49 min |
| Jun 17, 3:12 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 48 min |
| Jun 17, 3:37 PM MDT | Special Weather Statement | CYS | Platte | 53 min |
| Jun 17, 4:06 PM MDT | Special Weather Statement | CYS | Converse | 54 min |
| Jun 17, 4:24 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 4:45 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 45 min |
| Jun 17, 5:03 PM MDT | Special Weather Statement | CYS | Albany | 42 min |
| Jun 17, 5:04 PM MDT | Special Weather Statement | CYS | Converse | 41 min |
| Jun 17, 5:09 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 5:39 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 5:57 PM MDT | Special Weather Statement | CYS | Albany | 48 min |
| Jun 17, 5:59 PM MDT | Special Weather Statement | CYS | Converse | 46 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.